Подписаться
Josef Schicho
Josef Schicho
Неизвестная организация
Подтвержден адрес электронной почты в домене risc.jku.at
Название
Процитировано
Процитировано
Год
Rational parametrization of surfaces
J Schicho
Journal of Symbolic Computation 26 (1), 1-29, 1998
1371998
Dynamic patterns of gene regulation I: simple two-gene systems
S Widder, J Schicho, P Schuster
Journal of theoretical biology 246 (3), 395-419, 2007
852007
Factorization of rational curves in the study quadric
G Hegedüs, J Schicho, HP Schröcker
Mechanism and Machine Theory 69, 142-152, 2013
812013
Automated resolution of singularities for hypersurfaces
G Bodnár, J Schicho
Journal of Symbolic Computation 30 (4), 401-428, 2000
682000
A computer program for the resolution of singularities
G Bodnár, J Schicho
Resolution of Singularities: A research textbook in tribute to Oscar Zariski …, 2000
552000
The theory of bonds: A new method for the analysis of linkages
G Hegedüs, J Schicho, HP Schröcker
Mechanism and Machine Theory 70, 407-424, 2013
502013
Properness and inversion of rational parametrizations of surfaces
S Pérez-Díaz, J Schicho, JR Sendra
Applicable Algebra in Engineering, Communication and Computing 13 (1), 29-51, 2002
482002
The parametrization of canal surfaces and the decomposition of polynomials into a sum of two squares
G Landsmann, J Schicho, F Winkler
Journal of Symbolic Computation 32 (1-2), 119-132, 2001
472001
On the choice of pencils in the parametrization of curves
J Schicho
Journal of Symbolic Computation 14 (6), 557-576, 1992
451992
Planar linkages following a prescribed motion
M Gallet, C Koutschan, Z Li, G Regensburger, J Schicho, N Villamizar
Mathematics of Computation 86 (303), 473-506, 2017
442017
The number of realizations of a Laman graph
J Capco, M Gallet, G Grasegger, C Koutschan, N Lubbes, J Schicho
SIAM Journal on Applied Algebra and Geometry 2 (1), 94-125, 2018
422018
A technique for deriving equational conditions on the Denavit–Hartenberg parameters of 6R linkages that are necessary for movability
Z Li, J Schicho
Mechanism and Machine Theory 94, 1-8, 2015
392015
Lattice Polygons and the Number 2i + 7
C Haase, J Schicho
The American Mathematical Monthly 116 (2), 151-165, 2009
392009
Rational parametrization of real algebraic surfaces
J Schicho
Proceedings of the 1998 international symposium on Symbolic and algebraic …, 1998
391998
Determination of the complete set of shaking force and shaking moment balanced planar four-bar linkages
B Moore, J Schicho, CM Gosselin
Mechanism and Machine theory 44 (7), 1338-1347, 2009
362009
A Lie algebra method for rational parametrization of Severi–Brauer surfaces
WA De Graaf, M Harrison, J Pílniková, J Schicho
Journal of Algebra 303 (2), 514-529, 2006
362006
Algorithms for trigonometric curves (simplification, implicitization, parameterization)
H Hong, J Schicho
Journal of Symbolic Computation 26 (3), 279-300, 1998
361998
Splitting full matrix algebras over algebraic number fields
G Ivanyos, L Rónyai, J Schicho
Journal of Algebra 354 (1), 211-223, 2012
352012
A delineability-based method for computing critical sets of algebraic surfaces
JG Alcazar, J Schicho, JR Sendra
Journal of Symbolic Computation 42 (6), 678-691, 2007
352007
Simplification of surface parametrizations—a lattice polygon approach
J Schicho
Journal of Symbolic Computation 36 (3-4), 535-554, 2003
332003
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20